# SDR SWIA971291

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP WOULD NOT EXTEND.  MADE A FLAPS UP LANDING.  REPLACED FLAP SELECTOR HANDLE, OPS CHECK GOOD.
